Alert archive / California / Freeze Watches in 2021

Freeze Watch 10, NWS Eureka, CA

November 6, 2021Humboldt County, Lake County, Mendocino County, California

NWS Eureka, CA issued this freeze watch at Nov 6, 2021, 3:28 AM PDT for Humboldt County, Lake County, Mendocino County, California. It took effect at Nov 8, 2021, 2:00 AM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 6, 2021, 3:28 AM PDT (10:28 UTC)
In effect from
Nov 8, 2021, 2:00 AM PST
Expired
Nov 7, 2021, 3:41 AM PST
In force
Issued by
NWS Eureka, CA

Counties Humboldt County, CA, Lake County, CA, Mendocino County, CA

The radar

The Eureka (Bunker Hill) radar (KBHX), 115 km from the middle of the area, began a volume at 10:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Oakland, CA (KOAK), launched 00:00Z, 10.5 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Oakland, CA at 00:00Z on 2021-11-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Oakland, CA at 00:00Z on 2021-11-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1056 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

922 
WWUS76 KEKA 061028
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
328 AM PDT Sat Nov 6 2021

CAZ106-110-111-114-061830-
/O.UPG.KEKA.FZ.A.0009.211107T1000Z-211107T1600Z/
/O.NEW.KEKA.FR.Y.0048.211107T1000Z-211107T1600Z/
/O.NEW.KEKA.FZ.A.0010.211108T1000Z-211108T1600Z/
Southern Humboldt Interior-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-Northern Lake-
328 AM PDT Sat Nov 6 2021

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM PST SUNDAY BELOW
3000 FEET...
...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING BELOW 3000 FEET...

* WHAT...For the Frost Advisory below 3000 feet, temperatures 
  None will result in frost formation. For the Freeze Watch 
  below 3000 feet, sub-freezing temperatures None possible.

* WHERE...Southern Humboldt Interior, Northwestern Mendocino 
  Interior, Northeastern Mendocino Interior and Northern Lake 
  Counties.

* WHEN...For the Frost Advisory, from 2 AM to 8 AM PST Sunday. 
  For the Freeze Watch, from late Sunday night through Monday 
  morning.

* IMPACTS...Frost and freeze conditions could kill crops and 
  other sensitive vegetation.

* ADDITIONAL DETAILS...Valley fog could help protect some areas
  from freezing temperatures, particularly on Sunday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. Provide
adequate shelter for outdoor pets or consider bringing them
indoors.

Frost Advisories and Freeze Warnings are issued during the local
growing season as defined by climatology and local agriculture
experts. Once the growing season has ended these statements will
no longer be issued until the spring.

&&

$$
3 follow-up statements
381 
WWUS76 KEKA 062041
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
141 PM PDT Sat Nov 6 2021

CAZ106-110-111-114-070445-
/O.CON.KEKA.FR.Y.0048.211107T1000Z-211107T1600Z/
/O.CON.KEKA.FZ.A.0010.211108T1000Z-211108T1600Z/
Southern Humboldt Interior-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-Northern Lake-
141 PM PDT Sat Nov 6 2021

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PST SUNDAY
BELOW 3000 FEET...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING BELOW 3000 FEET...

* WHAT...For the Frost Advisory below 3000 feet, temperatures 
  None will result in frost formation. For the Freeze Watch 
  below 3000 feet, sub-freezing temperatures None possible.

* WHERE...Northwestern Mendocino Interior, Northeastern 
  Mendocino Interior, Northern Lake and Southern Humboldt 
  Interior Counties.

* WHEN...For the Frost Advisory, from 2 AM to 8 AM PST Sunday. 
  For the Freeze Watch, from late Sunday night through Monday 
  morning.

* IMPACTS...Frost and freeze conditions could kill crops and 
  other sensitive vegetation.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. Provide
adequate shelter for outdoor pets or consider bringing them
indoors.

Frost Advisories and Freeze Warnings are issued during the local
growing season as defined by climatology and local agriculture
experts. Once the growing season has ended these statements will
no longer be issued until the spring.

&&

$$
882 
WWUS76 KEKA 070544
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
1044 PM PDT Sat Nov 6 2021

CAZ106-110-111-114-071345-
/O.CON.KEKA.FR.Y.0048.211107T1000Z-211107T1600Z/
/O.CON.KEKA.FZ.A.0010.211108T1000Z-211108T1600Z/
Southern Humboldt Interior-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-Northern Lake-
1044 PM PDT Sat Nov 6 2021

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PST SUNDAY
BELOW 3000 FEET...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING BELOW 3000 FEET...

* WHAT...For the Frost Advisory below 3000 feet, temperatures 
  None will result in frost formation. For the Freeze Watch 
  below 3000 feet, sub-freezing temperatures None possible.

* WHERE...Northwestern Mendocino Interior, Northeastern 
  Mendocino Interior, Northern Lake and Southern Humboldt 
  Interior Counties.

* WHEN...For the Frost Advisory, from 2 AM to 8 AM PST Sunday. 
  For the Freeze Watch, from late Sunday night through Monday 
  morning.

* IMPACTS...Frost and freeze conditions could kill crops and 
  other sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. Provide
adequate shelter for outdoor pets or consider bringing them
indoors.

Frost Advisories and Freeze Warnings are issued during the local
growing season as defined by climatology and local agriculture
experts. Once the growing season has ended these statements will
no longer be issued until the spring.

&&

$$
228 
WWUS76 KEKA 071141
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
341 AM PST Sun Nov 7 2021

CAZ106-110-071945-
/O.UPG.KEKA.FZ.A.0010.211108T1000Z-211108T1600Z/
/O.NEW.KEKA.FR.Y.0049.211108T1000Z-211108T1600Z/
/O.NEW.KEKA.WI.Y.0016.211108T2200Z-211109T0600Z/
/O.CON.KEKA.FR.Y.0048.000000T0000Z-211107T1600Z/
Southern Humboldt Interior-Northwestern Mendocino Interior-
341 AM PST Sun Nov 7 2021

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM PST MONDAY... 
...WIND ADVISORY IN EFFECT FROM 2 PM TO 10 PM PST MONDAY ABOVE 
1500 FEET...

* WHAT...For the frost advisory, temperatures below 36 will lead
  to frost formation in clear valleys. For the Wind Advisory 
  above 1500 feet, southeast winds 25 to 35 mph with gusts up to 
  55 mph expected.

* WHERE...Southern Humboldt Interior and Northwestern Mendocino 
  Interior Counties.

* WHEN...For the first Frost Advisory, until 8 AM PST this 
  morning. For the second Frost Advisory, from 2 AM to 8 AM PST 
  Monday. For the Wind Advisory, from 2 PM to 10 PM PST Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Frost could kill sensitive outdoor vegetation if left 
  uncovered.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Take steps now to protect tender plants from the cold.

Frost Advisories and Freeze Warnings are issued during the local
growing season as defined by climatology and local agriculture
experts. Once the growing season has ended these statements will
no longer be issued until the spring.

&&

$$

CAZ111-114-071945-
/O.UPG.KEKA.FZ.A.0010.211108T1000Z-211108T1600Z/
/O.NEW.KEKA.FR.Y.0049.211108T1000Z-211108T1600Z/
/O.CON.KEKA.FR.Y.0048.000000T0000Z-211107T1600Z/
Northeastern Mendocino Interior-Northern Lake-
341 AM PST Sun Nov 7 2021

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM PST MONDAY...

* WHAT...For the frost advisory, temperatures below 36 will lead
  to frost formation in clear valleys. 

* WHERE...Northeastern Mendocino Interior and Northern Lake 
  Counties.

* WHEN...For the first Frost Advisory, until 8 AM PST this 
  morning. For the second Frost Advisory, from 2 AM to 8 AM PST 
  Monday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

Frost Advisories and Freeze Warnings are issued during the local
growing season as defined by climatology and local agriculture
experts. Once the growing season has ended these statements will
no longer be issued until the spring.

&&

$$

CAZ101-103-104-109-071945-
/O.NEW.KEKA.WI.Y.0016.211108T2200Z-211109T0600Z/
Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt-
Mendocino Coast-
341 AM PST Sun Nov 7 2021

...WIND ADVISORY IN EFFECT FROM 2 PM TO 10 PM PST MONDAY...

* WHAT...Southeast winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...Coastal Del Norte, Northern Humboldt Coast, 
  Southwestern Humboldt and Mendocino Coast Counties.

* WHEN...From 2 PM to 10 PM PST Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ102-105-071945-
/O.NEW.KEKA.WI.Y.0016.211108T2200Z-211109T0600Z/
Del Norte Interior-Northern Humboldt Interior-
341 AM PST Sun Nov 7 2021

...WIND ADVISORY IN EFFECT FROM 2 PM TO 10 PM PST MONDAY ABOVE
1500 FEET...

* WHAT...Southeast winds 25 to 35 mph with gusts up to 60 mph 
  expected above 1500 feet.

* WHERE...Del Norte Interior and Northern Humboldt Interior 
  Counties.

* WHEN...From 2 PM to 10 PM PST Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

What forecasters said that day

The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this freeze watch went out at Nov 5, 2:52 PM PDT, 12 hours 36 minutes earlier.

Area forecast discussion, Nov 5, 2:52 PM PDT, 12 hours 36 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
252 PM PDT Fri Nov 5 2021

.SYNOPSIS...Light rain will continue through this evening as a
slow moving front passes to the east. A break in the weather
occurs Sunday before a strong front moves into the coast late
Monday. This feature will be accompanied by moderate to strong
winds, additional widespread moderate to locally heavy rain while
snow across some of the interior valleys will be possible.

&&

.DISCUSSION...A slow moving cold front is crossing the coastal
waters this afternoon and has provided light rain to most areas
north of the Mendo / Hum county boarder. Some shower activity will
be present tomorrow but will gradually give way to a break in the
weather on Sunday as short wave ridging aloft moves over the
region. This will allow for clearer skies will settle in Sunday
with cool conditions persisting into Monday. The cold overnights
and early mornings will likely promote freezing temperatures in
populated ares of NE Mendocino County Sunday morning. Thus a
freeze watch remains in effect for this potential. Then attention
turns to the next winter type storm and associated strong cold
front approaching the Mendocino and North Coast Monday afternoon
and evening. Winds with this front appear considerable with the
GFS showing 925 mb (2500 ft) winds around 70 mph. The NBM shows
gusts on near shore ridges and headlands reaching around 40 mph.
The exact strength and duration of these winds will heavily depend
on the exact location of the low pressure system, which is
currently uncertain. The ECMWF currently puts the low just off of
Crescent City while the GFS puts in much further north into
Oregon. Hopefully high resolution models will provide more
clarity. Rain is currently expected behind the front with around 1
in expected throughout the area with higher amounts at higher
elevations. Snow is expected for the higher elevations of Trinity
county. Models currently put 10 to 14 in along the peaks of the
Trinity Alps. Scott Pass could see 4 to 6 in. Upsloping
southeasterly winds from the Sacramento Valley could further
depress snow levels from current model guidance. Should this
happen, more snow is likely at high elevations, and 1 to 3 in
could fall around many valley locations such as Weaverville. This
possibility will need to be closely monitored. Later in the week,
showers will slowly taper off, though a deep marine layer may
allow drizzle to persist north of Cape Mendocino through
Wednesday. Model clusters are currently in remarkable agreement
that moderate ridging will settle in late next week into next
weekend. This would bring a respite of warm and dry conditions
back to the area. This would mean clear cold mornings with warm
afternoons for the interior valleys and calm mild potentially
foggy conditions near the coast. jw/jt

&&

.AVIATION...Light rainfall today has been generating mostly MVFR
CIGS, with some periods of lower VIS. This pattern will continue
overnight. Winds will be gusty at times early tomorrow morning
associated with the passing of a front. Conditions will improve
through the end of this TAF period tomorrow afternoon.

&&

.MARINE...A westerly swell is fading today while southerly winds
temporarily eased. The southerly winds will be picking back up this
afternoon, focused in the northern waters. A Small Craft Advisory has
been queued for this evening for the Northern Outer zone. The
northern half of the Northern Inner zone will see more brief gusty
winds, so tentatively left out of the SCA. If high resolution
guidance shows greater coverage in future runs, the zone may be
considered this evening. A mid period northwesterly swell will push
in Saturday afternoon and may present some Small Craft Advisory
level sea heights at or just above 10 feet. The models continue
to struggle with the depth and placement of a strong area of low
moving by the west of the area on Monday later Monday. A Gale to
strong Gale is looking possible at this time from resulting strong
southerly winds.

&&

.BEACH HAZARDS/LOCALIZED COASTAL FLOODING...King tides will
promote localized and minor coastal flooding to the low lying
areas around Humboldt Bay including King Salmon and Jackson Ranch
Road. This will continue and peak peak with Saturday's high tides
before gradually falling on Sunday.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
     Coastal Flood Advisory from 10 AM to 2 PM PDT Saturday for
     CAZ103.

     Freeze Watch from late Saturday night through Sunday
     morning for CAZ110-111-114.

NORTHWEST CALIFORNIA COASTAL WATERS...
     Small Craft Advisory from 9 PM this evening to 9 AM PDT
     Saturday for PZZ470.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Nov 6, 3:20 AM PDT, 8 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
320 AM PDT Sat Nov 6 2021

CAZ112-113-115-071030-
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
Southern Lake-
320 AM PDT Sat Nov 6 2021

This Hazardous Weather Outlook is for northwest California.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CAZ110-111-114-071030-
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Northern Lake-
320 AM PDT Sat Nov 6 2021

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM PST SUNDAY...
...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING...

This Hazardous Weather Outlook is for northwest California.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Frost Advisory.
   Freeze Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CAZ101-102-104-105-109-071030-
Coastal Del Norte-Del Norte Interior-Southwestern Humboldt-
Northern Humboldt Interior-Mendocino Coast-
320 AM PDT Sat Nov 6 2021

This Hazardous Weather Outlook is for northwest California.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Strong south winds are expected Monday evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CAZ106-071030-
Southern Humboldt Interior-
320 AM PDT Sat Nov 6 2021

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM PST SUNDAY...
...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING...

This Hazardous Weather Outlook is for northwest California.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Strong winds are expected Monday evening

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Frost Advisory.
   Freeze Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CAZ103-071030-
Northern Humboldt Coast-
320 AM PDT Sat Nov 6 2021

...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 2 PM
PDT THIS AFTERNOON...

This Hazardous Weather Outlook is for northwest California.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Strong winds are expected Monday evening

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CAZ107-071030-
Northern Trinity-
320 AM PDT Sat Nov 6 2021

...WINTER STORM WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY
MORNING...

This Hazardous Weather Outlook is for northwest California.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Watch.

Heavy snow likely in northern Trinity County above 3000 feet Monday
evening into Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CAZ108-071030-
Southern Trinity-
320 AM PDT Sat Nov 6 2021

This Hazardous Weather Outlook is for northwest California.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Snow accumulation is expected above 3000 feet Monday evening into
Tuesday,

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Nov 6, 2:31 AM PDT, 57 minutes before
Special Weather Statement
National Weather Service Eureka CA
231 AM PDT Sat Nov 6 2021

CAZ103>106-061015-
Southwestern Humboldt CA-Northern Humboldt Coast CA-
Southern Humboldt Interior CA-Northern Humboldt Interior CA-
231 AM PDT Sat Nov 6 2021

...Strong showers will impact portions of coastal Humboldt County
through 315 AM PDT...

At 229 AM PDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Arcata to 20 miles northwest of Petrolia.
Movement was east at 15 mph.

HAZARD...Winds in excess of 40 mph possible.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Eureka, Arcata, Fortuna, McKinleyville, Maple Creek, Ferndale, Blue
Lake, Myrtletown, Cutten, Capetown, Humboldt Hill, Freshwater,
Samoa, Kneeland, Loleta, Rohnerville, Pine Hills, Bayview and
Fernbridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4052 12439 4072 12426 4069 12423 4070 12421
      4074 12423 4073 12425 4073 12426 4075 12424
      4074 12421 4082 12417 4081 12412 4083 12408
      4085 12408 4086 12415 4076 12422 4095 12413
      4094 12363 4033 12436 4044 12441
TIME...MOT...LOC 0929Z 279DEG 12KT 4089 12413 4049 12460

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

MKK

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 6, 2:31 AM PDTSpecial Weather StatementEKAHumboldt44 min
Nov 6, 3:01 AM PDTGale WatchEKA25 hr
Nov 6, 3:01 AM PDTSmall Craft AdvisoryEKA23 hr
Nov 6, 3:28 AM PDTFrost AdvisoryEKAHumboldt, Lake, Mendocino30 hr
Nov 6, 3:45 AM PDTWinter Storm WatchEKA25 hr

Nearby

Freeze Watches in California, 2021Every freeze watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.